# SDR QOCF2016F00054

- Difficulty date: December 25, 2012
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: B6701
- Make and model: Boeing 777*
- Aircraft serial: 32639
- Aircraft time: 37,352 hours, 5,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7175891
- Condition: Leaking
- Location: Hyd System
- Part time: 37,532 hours, 5,461 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(B16701) HYD HOSE ASSY LEAK, CASE ON MLG STEERING ACTUATOR PRESSURE LINE TUBE.
